2019
Том 71
№ 8

All Issues

Article (Ukrainian)

Invariant subspaces of commutative families of operators in a space with an indefinite metric

Azizov T. Ya.

Ukr. Mat. Zh. - 1976νmber=4. - 28, № 3. - pp. 293–299

Article (Ukrainian)

An asymptotic expansion of the solution of an integrodifferential equation with a delay and small parameter in the derivative

Arolska M. At., Baynov D. D.

Ukr. Mat. Zh. - 1976νmber=4. - 28, № 3. - pp. 300–312

Article (Ukrainian)

Some questions of the spectral theory of differential equations of elliptic type in the space of vector-functions

Gorbachuk M. L., Gorbachuk V. I.

Ukr. Mat. Zh. - 1976νmber=4. - 28, № 3. - pp. 313–324

Article (Ukrainian)

Rank of connected locally compact groups

Moskalenko Z. I.

Ukr. Mat. Zh. - 1976νmber=4. - 28, № 3. - pp. 325–333

Article (Ukrainian)

One-parameter partially ordered sets

Otrashevskaya V. V.

Ukr. Mat. Zh. - 1976νmber=4. - 28, № 3. - pp. 334–341

Article (Ukrainian)

The scattering problem for difference equation with operator coefficients

Tarnopolsky V. G.

Ukr. Mat. Zh. - 1976νmber=4. - 28, № 3. - pp. 342–351

Article (Ukrainian)

Quasi-periodic solutions of differential-functional equations

Bortey M. S., Fodchuk V. I.

Ukr. Mat. Zh. - 1976νmber=4. - 28, № 3. - pp. 352–365

Article (Ukrainian)

Construction of a normal fundamental system of solutions of a second-order equation in a special case

Azamov A.

Ukr. Mat. Zh. - 1976νmber=4. - 28, № 3. - pp. 366–368

Article (Ukrainian)

Polynomial approximation properties of functions and their derivatives on complex sets

Bardzinsky V. V.

Ukr. Mat. Zh. - 1976νmber=4. - 28, № 3. - pp. 368–373

Article (Ukrainian)

On the convergence of branching continued fractions with nonnegative terms

Bodnar D. I., Oleksiv I. Ya.

Ukr. Mat. Zh. - 1976νmber=4. - 28, № 3. - pp. 373–377

Article (Ukrainian)

Several remarks on the paper “on the representation of multiplicative processes”

Butsan G. P.

Ukr. Mat. Zh. - 1976νmber=4. - 28, № 3. - pp. 378–380

Article (Ukrainian)

On a generalization of the $\tilde\omega_{u ,v}(x)$-transformation

Goyel V. P.

Ukr. Mat. Zh. - 1976νmber=4. - 28, № 3. - pp. 381–387

Article (Ukrainian)

Functional correspondences of special functions

Darya R. S.

Ukr. Mat. Zh. - 1976νmber=4. - 28, № 3. - pp. 388–390

Article (Ukrainian)

On the Marx conjecture for the convex hull of a class of starlike functions in the disk

Gudz L. A., Zmorovich V. A.

Ukr. Mat. Zh. - 1976νmber=4. - 28, № 3. - pp. 390–393

Article (Ukrainian)

A cut-off generalized Yukawa model

Yakamiv Ya. M., Zoletaryuk A. V.

Ukr. Mat. Zh. - 1976νmber=4. - 28, № 3. - pp. 393–399

Article (Ukrainian)

On universal ?-norms of formal groups over a local field

Konovalov G. T.

Ukr. Mat. Zh. - 1976νmber=4. - 28, № 3. - pp. 399–401

Article (Ukrainian)

On the application of elliptic functions to solving one class of boundary-value filtration problems

Lavrik V. I.

Ukr. Mat. Zh. - 1976νmber=4. - 28, № 3. - pp. 402–405

Article (Ukrainian)

Defect numbers of Fredholm operators

Lopatinsky Ya. V.

Ukr. Mat. Zh. - 1976νmber=4. - 28, № 3. - pp. 405–408

Article (Ukrainian)

Approximative units in some Banach algebras of analytical functions

Osadchii N. M.

Ukr. Mat. Zh. - 1976νmber=4. - 28, № 3. - pp. 408–412

Article (Ukrainian)

On the problem of completeness of root vectors corresponding to the two spectral series of sheaves of M. V. Keldysh

Radzievskii G. V.

Ukr. Mat. Zh. - 1976νmber=4. - 28, № 3. - pp. 413–418

Article (Ukrainian)

Eigenfunction expansion of certain self-conjugate operators

Storozh O. G.

Ukr. Mat. Zh. - 1976νmber=4. - 28, № 3. - pp. 418–421

Article (Ukrainian)

Scattering problem for transport equations

Tarasov V. G.

Ukr. Mat. Zh. - 1976νmber=4. - 28, № 3. - pp. 421–425